# SDR ASOA2014072310924

- Difficulty date: June 29, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,785 hours, 22,320 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Condition: Deteriorated
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST PIPE AFT SEAL DETERIORATED AND .2500 OF IT MISSING.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED DETERIORATED SEAL AFT ON APU EXAHAUST REF: SRM 51-42-13-001-001.  REMOVED DETERIORATED AFT APU EXHAUST PIPE SEAL REF: 51-42-13-001-001.  FIT AND DRILLED UP AFT APU SEAL AND BAND CLAMP IAW REO 670-49-81-006.  COMPLIED WITH EC/TC REO 670-49-81-006 & REO 670-49-81-006.
